# SDR SWAA2022120979665

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,362 hours, 47,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT M1674, M1675, AND M1668 FAILED A CAPACITY CHECK.   REMOVED AND REPLACED THE  BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED GOOD.
